BibTeX record journals/corr/abs-2101-10487

download as .bib file

@inproceedings{DBLP:journals/corr/abs-2101-10487,
  author    = {Tarmo Uustalu and
               Niccol{\`{o}} Veltri and
               Noam Zeilberger},
  editor    = {David I. Spivak and
               Jamie Vicary},
  title     = {Proof Theory of Partially Normal Skew Monoidal Categories},
  booktitle = {Proceedings of the 3rd Annual International Applied Category Theory
               Conference 2020, {ACT} 2020, Cambridge, USA, 6-10th July 2020},
  series    = {{EPTCS}},
  volume    = {333},
  pages     = {230--246},
  year      = {2020},
  url       = {https://doi.org/10.4204/EPTCS.333.16},
  doi       = {10.4204/EPTCS.333.16},
  timestamp = {Thu, 14 Oct 2021 09:16:08 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-2101-10487.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics